Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what dose were you at that you lost 20 lbs.?

Posted by Nycole on July 7, 2003, at 0:29:23

In reply to Re: what dose were you at that you lost 20 lbs.? Nycole, posted by galkeepinon on July 6, 2003, at 22:18:39

Gal....

As far as I can tell, I didn't have weight gain from the Effexor, only the Depokote. I have never had any side effects from the Effexor, well only good ones. I think it is a very good depression and anxiety medication. I am on such a high dose because I have been on it for almost 3 years now. If your doctor wants you to go to a higher dose, I would say that would be a good decision because it really works great. Thanks for your help and encouragement and I wish you the same luck! I'll keep checking back for updates!
Nycole


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nycole thread:50878
URL: http://www.dr-bob.org/babble/20030701/msgs/239798.html